Jump to content

Search the Community

Showing results for tags '3 weeks'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Success stories: Recovery from psychiatric drug withdrawal
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. I was only on Lexapro for situatonal anxiety. I started mid May at 1.25mg and went gradually up to 7.5 mg in one month. I decided I didnt like it and started to come down the next month gradually as well until at the end of the month I was at 1.25 for a week and then 0. THe last 3 weeks after that have been HELLLLLL! Horrible. Tightness in head and lower back, cannot sleep well, nervous system wont calm down - that was the first 2 weeks. I thought it would get better! But week 4 started and the symptoms are even more bizarre- disconnected from my body, feel slightly detached and far away- head hurts. I am scared now as I read what people have gone though and the lasting effects. I am really petrified to go back on the stupid Lexapro now that I have waited to so long. I only have a general doctor and she knows nothing. I am very nervous..
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy